# SDR SWAA2022121372121

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUTOUT AFT SHIELD FROM BS 480+16 - 500A, WL 156, RBL 24. ] NO FOUND ALLOWABLE DAMAGE LIMITS IN SRM.  REPLACMENT FCB DOOR CUTOUT AFT SHIELD; LOCATED AND DRILLED PER SRM 51-40-05-0G-0 AND DWG 143A8126. REPLACED IAW SRM 51-10-02 PARAGRAPH 9.
